# SDR ASAA2024121354547

- Difficulty date: December 13, 2024
- Submitted: December 17, 2024
- Operation: Air carrier
- Aircraft: N525AS
- Make and model: Boeing 737890
- Aircraft serial: 35692
- Aircraft time: 50,483 hours, 18,068 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT COVER BROKEN ROW 16F. GROUNDED - YES. REMOVED & REPLACED EMERGENCY EXIT SIGN ASSY. ROW 16F REF. AMM 33-51-01 EMERGENCY LIGHTS OPS. CHECK GOOD.
